# SDR CALA2013101692102

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 51,068 hours, 20,610 cycles
- Engine: Iae V2522A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32669001
- Part serial: 652
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY 2 FAULT.  REPLACED NR 2 BATTERY & NR 2 BCL IAW MM, ALL OPERATIONS TESTED GOOD.
